On the spectral properties of some nonlocal boundary value problems
Differencialʹnye uravneniâ, Tome 34 (1998) no. 1, pp. 45-49
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1998_34_1_a6,
author = {Yu. V. Pokorny and K. P. Lazarev and T. M. Gareeva},
title = {On the spectral properties of some nonlocal boundary value problems},
journal = {Differencialʹnye uravneni\^a},
pages = {45--49},
year = {1998},
volume = {34},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1998_34_1_a6/}
}
TY - JOUR AU - Yu. V. Pokorny AU - K. P. Lazarev AU - T. M. Gareeva TI - On the spectral properties of some nonlocal boundary value problems JO - Differencialʹnye uravneniâ PY - 1998 SP - 45 EP - 49 VL - 34 IS - 1 UR - http://geodesic.mathdoc.fr/item/DE_1998_34_1_a6/ LA - ru ID - DE_1998_34_1_a6 ER -
Yu. V. Pokorny; K. P. Lazarev; T. M. Gareeva. On the spectral properties of some nonlocal boundary value problems. Differencialʹnye uravneniâ, Tome 34 (1998) no. 1, pp. 45-49. http://geodesic.mathdoc.fr/item/DE_1998_34_1_a6/